# SDR AALA2009022300235

- Difficulty date: February 10, 2009
- Submitted: April 29, 2009
- Operation: Air carrier
- Aircraft: N693AA
- Make and model: Boeing 757223
- Aircraft serial: 26973
- Aircraft time: 28,574 hours, 1,629 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Corroded
- Location: Nr 8 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 8 SLAT HAS TWO CORROSION BLISTERS IN TOP SKIN ON 33 INCH FROM THE INBD END.  REPAIRED IAW AARD 57-43-0.  INSTALLED DOUBLER.
